# SDR DALA1214413119

- Difficulty date: March 6, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367314700000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPE PANEL 152WG DELAMINATED.  AFT CARGO SLOPE PANEL 152WG FABRICATED NEW IAW DWG 3D25-40532.  DAMAGE DIA. L= 1.75" X W=1.0".  RETAIN FOR RECORDS.
